# SDR HALA0800762

- Difficulty date: September 5, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 64,751 hours, 30,379 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE STR 3 RT HAD TIE CLIPS AT STA 1654.5 AND STA 1678 CRACKED.
